my first dose of suboxone was yesterday and today I have already relapsed like fool but now that I have my script I am afraid to take them because of that recipirated ??? withdrawl . when was can I take ny dose with no withdrawal am I safe now .. please respond thanks
Hi Caesar - Yep, that precipitated w/drawal is nasty. You should try to wait at least 24 hrs-36 or more hrs., although I've started 12 hrs after last opiate without problems. Everyone is different, depending on their opiate intake. But, check out the COWS questionnaire sheet at,
www.naabt.org/documents/cows_induction_flow_sheet.pdf, which will give you good info., and a good idea of when you are ready to start the Subox., after you've stopped the opiates. Basically, you really have to begin feeling the detox from opiates before you start. Good luck & you'll get other answers, as well. It all helps.
if you are a former methadone patient, there is a very specific way to transition to subutex, the sister medication of suboxone. If you were on short acting opiates like loratb, percocet, Norco or vicodin, then 24 hours after the last dose of opiate AND a score of 26 or greater is the normal induction that will not cause precipitated withdrawal. If you were on methadone, you MUST be tapered to 30 mgs or less, wait a minimum of 72 hours after last dose of methadone, if you are on a higher amount than 30 mgs, your chance of precip is higher, if you don't wait 72 hours, your precip chance is higher. Subutex is better to start on than suboxone, if you are switching from methadone to subs. CETTE, thank you for helping with this. I have no PC right now and I also work full time, texting by phone. I just noticed our subs group consists of less people now, and this person did need a super quick answer.
I hope you don't mind I added the methadone info, so many times, especially lately, the person asking the question is on methadone and that gets added later. Since precip was mentioned, just in case, I thought I would go ahead and put it in here. I know Jilly was out of town, my PC has a super virus, Laurie working some as a volunteer, more than she bargained for. I saw this and felt bad the person went into precip. We needed a good ace in the pocket for these emergency questions. Good Catch, good answer. Pattishan
Try and wait 24-36 hours after last drug use. If there is still bad withdrawl then I would discuss with you doctor to get your dose increased. However, try what you have first for a couple days befor increasing... also, do you have the strips or tabs? Ive heard that some people react better to one or the other. I poersonally use the strips and feel they work better for me. Good Luck :)
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2009 • 2 answers
Posted 18 Oct 2009 • 1 answer
Posted 6 May 2010 • 1 answer
Posted 17 Dec 2010 • 4 answers
Posted 15 Apr 2011 • 2 answers